Laurent Bartholdi
Laurent Bartholdi
Professor of Mathematics, University of Göttingen
Verified email at uni-math.gwdg.de - Homepage
Title
Cited by
Cited by
Year
Branch groups
L Bartholdi, RI Grigorchuk, Z Šuni
Handbook of algebra 3, 989-1112, 2003
2432003
From fractal groups to fractal sets
L Bartholdi, R Grigorchuk, V Nekrashevych
Fractals in Graz 2001, 25-118, 2003
1982003
Amenability via random walks
L Bartholdi, B Virág
Duke Mathematical Journal 130 (1), 39-56, 2005
1722005
On the spectrum of Hecke type operators related to some fractal groups
L Bartholdi, RI Grigorchuk
arXiv preprint math/9910102, 1999
1531999
Counting paths in graphs
L Bartholdi
arXiv preprint math/0012161, 2000
1242000
On amenability of automata groups
L Bartholdi, VA Kaimanovich, VV Nekrashevych
Duke Mathematical Journal 154 (3), 575-598, 2010
1122010
On parabolic subgroups and Hecke algebras of some fractal groups
L Bartholdi, RI Grigorchuk
arXiv preprint math/9911206, 1999
961999
Thurston equivalence of topological polynomials
L Bartholdi, V Nekrashevych
Acta mathematica 197 (1), 1-51, 2006
932006
Lower Bounds on the Growth of Grigorchuk's Torsion Group
L Bartholdi
arXiv preprint math/9910068, 1999
771999
Lie methods in growth of groups and groups of finite width
L Bartholdi, RI Grigorchuk
arXiv preprint math/0002010, 2000
712000
Spectral computations on lamplighter groups and Diestel-Leader graphs
L Bartholdi, W Woess
Journal of Fourier analysis and applications 11 (2), 175-202, 2005
682005
Endomorphic presentations of branch groups
L Bartholdi
Journal of Algebra 268 (2), 419-443, 2003
602003
Endomorphic presentations of branch groups
L Bartholdi
Journal of Algebra 268 (2), 419-443, 2003
602003
On the word and period growth of some groups of tree automorphisms
L Bartholdi, Z S˘ unik´
Taylor & Francis Group 29 (11), 4923-4964, 2001
542001
Horocyclic products of trees
L Bartholdi, M Neuhauser, W Woess
arXiv preprint math/0601417, 2006
502006
Some solvable automaton groups
L Bartholdi, Z Sunik
Contemporary Mathematics 394, 11-30, 2006
492006
Branch rings, thinned rings, tree enveloping rings
L Bartholdi
Israel Journal of Mathematics 154 (1), 93, 2006
462006
Graph-complexes computing the rational homotopy of high dimensional analogues of spaces of long knots
G Arone, V Turchin
Annales de l'Institut Fourier 65 (1), 1-62, 2015
442015
Iterated monodromy groups of quadratic polynomials, I
L Bartholdi, VV Nekrashevych
arXiv preprint math/0611177, 2006
432006
From fractal groups to fractal sets, Fractals in Graz 2001. Analysis–Dynamics–Geometry–Stochastics (Peter Grabner and Wolfgang Woess, eds.)
L Bartholdi, R Grigorchuk, V Nekrashevych
Birkhäuser Verlag, Basel, Boston, Berlin, 2003
432003
The system can't perform the operation now. Try again later.
Articles 1–20